Presenting Distributive Laws

Leiden Repository

Presenting Distributive Laws

Type: Article / Letter to editor
Title: Presenting Distributive Laws
Author: Bonsangue, M.M.Hansen, H.H.Kurz, A.Rot, J.C.
Journal Title: Logical Methods in Computer Science
Issue: 3:2
Volume: 11
Start Page: 1
End Page: 23
Pages: 23
Issue Date: 2015
Uri: https://arxiv.org/abs/1503.02447
Handle: http://hdl.handle.net/1887/56013
 

Files in this item

Description Size View
application/pdf Logical_Methods_in_Computer_Science_11oe2015oe1.pdf 355.2Kb View/Open Full text at publisher site

This item appears in the following Collection(s)